MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 4; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 4; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157006100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised to address loosening at unknown interface and pain.No delay in surgery.No injury to patient.Removed old summit stem, articuleze head, cementralizer, cement restrictor, cement mantle and neutral liner.Implant a reclaim stem, sz 18x140 with 20x85 body and 32x52 +4 neutral contrail liner and new 32+ 1.5 articuleze head.Doi: (b)(6) 2017.Dor: (b)(6) 2019.Left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BASIC CEMENTED SZ 4
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9419371
Report Number1818910-2019-121078
Device Sequence Number16575301
Product Code JDI
UDI-Device Identifier10603295059776
UDI-Public10603295059776
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157006100
Device Lot NumberD14030394
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD.; ARTICULEZE M HEAD 36MM +1.5.; CEMENT RESTRICTOR SIZE 2.; CEMENTRALIZER 10.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight27